# SDR FDEA202102250451

- Difficulty date: February 25, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA75595
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 1881 RBL 10-20 IS CORRODED MAIN DECK REMOVED AND REPLACED MAIN DECK FLOOR SUPPORT AT STA 1881 RBL 10-20. REF. SRM 51-  35-01, VOL II
